# SDR SWAA2017071014860

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 53,908 hours, 22,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT LENS BROKEN.  INSTALLED LENS IAW AMM.
